# SDR CA000516002

- Difficulty date: May 5, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 6,167 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 0010009
- Condition: Damaged
- Location: Elt
- Component: Elt 10, Narco, ELT10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOOSE BATTERY CELLS IDENTIFIED.
